# SDR YENA2024052100767

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 31,594 hours, 10,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT UPPER SURFACE LEADING EDGE BTW RIB 22 AND RIB 23 ON RH WING; REPLACED EXTERNAL SKIN, LOC. LEADING EDGE TO RIB 21 AT RIB 23 RH WING I.A.W A321 SRM 51-42-11, A321 SRM 51-72-11 AND DRAWING D57459076.  PERFORMED VISUAL INSPECTION AND NOT FOUND ADDITIONAL DAMAGE, ONLY FOUND DAMAGED BRACKET, AND GENERATED NRC 2024-257819 TO REPLACE DAMAGED BRACKET I.A.W NTM 51-90-00. FINISH PAINT IS DOCUMENTED NON RUTINE CARD # 2024-257847.
